Maximal arcs in PG(2,q) and partial flocks of the quadratic cone

Hamilton, N. and Thas, J. A. (2006) Maximal arcs in PG(2,q) and partial flocks of the quadratic cone. Advances In Geometry, 6 1: 39-51. doi:10.1515/ADVGEOM.2006.003


Author Hamilton, N.
Thas, J. A.
Title Maximal arcs in PG(2,q) and partial flocks of the quadratic cone
Journal name Advances In Geometry   Check publisher's open access policy
ISSN 1615-715X
1615-7168
Publication date 2006-01
Sub-type Article (original research)
DOI 10.1515/ADVGEOM.2006.003
Volume 6
Issue 1
Start page 39
End page 51
Total pages 13
Editor Karl Strambach
Theo Grundhoefer
Place of publication Berlin, Germany, New York, U.S.A.
Publisher Walter De Gruyter & Co
Collection year 2006
Language eng
Subject C1
230111 Geometry
780101 Mathematical sciences
0101 Pure Mathematics
Formatted abstract
In this paper we show that there are several other structures that arise from the functions associated with the maximal arcs of Mathon type. So it is shown that maximal arcs of Mathon type are equivalent to additive partial flocks of the quadratic cone in PG(3, q) and to additive partial q-clans. Further they yield partial ovoids of Q+(5, q), partial spreads of lines of PG(3, q), translation k-arcs of PG(2, q) and m-ovoids of a certain classical generalized quadrangle.
© de Gruyter 2005.
Keyword Maximal arc
Flock
Q-clan
K-arc
M-ovoid
Mathematics
Generalized quadrangles
Projective-planes
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 08:54:42 EST